# SDR AALA20101101TUL01

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 BY 3 BY .095 DEPTH DENT ON LOWER SURFACE OF INBOARD RIGHT FLAP 20 INCHES FORWARD OF TRAILING EDGE AND 31 INCHES OUTBOARD OF INBOARD EDGE.   INBOARD RIGHT FLAP REPLACED DAMAGED LOWER SKIN WITH NEW SKIN AS PER ESO 80095 IAW SRM 57-50-14.
